# SDR FDEA201111014712

- Difficulty date: November 1, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EA FASTENER HOLES FOUND CRACKED INDICATION DURING OPEN-HOLE HFEC INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STA XORS=713.6.  REPAIR CARRIED OUT AS PER DRAWING SG11570004 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION   113.
